# SDR 9501412711

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 3150 · Central Warning
- Part: To Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING APPLICATION OF TAKEOFF THRUST WITH FLAPS 15 SELECTED, AURAL WARNING HORN SOUNDED.  ABORTED TAKEOFF.    MAINTENANCE PERFORMED TAKEOFF WARNING SYSTEM TEST.  OPERATIONAL CHECK NORMAL.
